# SDR AALA201906219027

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 16,824 hours, 4,750 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CID 1 EPSU SYSTEM TEST FAILED. MAINTENANCE RESEATED CONNECTOR AT EPSC 12WL AND PERFORMED SATISFACTORY EMERGENCY TEST BITE PER MM 33-51-00.
